Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Corrigenda: ``The discriminant of a quadratic extension of an algebraic field'' [Math. Comp. 40 (1983), no. 162, 685-707; MR0689482 (84e:12006)]


Author: Theresa P. Vaughan
Journal: Math. Comp. 43 (1984), 621
MSC: Primary 11R29; Secondary 11R11
DOI: https://doi.org/10.1090/S0025-5718-1984-0758209-2
Original Article: Math. Comp. 40 (1983), 685-707.
MathSciNet review: 758209
Full-text PDF Free Access


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11R29, 11R11

Retrieve articles in all journals with MSC: 11R29, 11R11


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1984-0758209-2
Article copyright: © Copyright 1984 American Mathematical Society